This question was answered on Wed 16, Jun 2010 03:07am by Dr J Singh

lower back pain can I continue taking Bakflex A8 more than 30 days

    
Asked by pathara2 058; INDIA; ) on Sun 13, Jun 2010 05:48am

I have a back and thigh pain (joint pain). After X ray doctor suggested to go for MRI scanning and I may under og surgery. I don't want to go for surgery. Instead wanna control by medicines. He gave the tablets BAKFLEX A8 for 10 day and pain was remarkebly reduced. Once the course is over the pain restarted. Should I continue taking this tablet? What are the side effects?

Actions: | Forward |
Answer


Name 

Email 

Security code
Enter the text as shown above


E-Mail me when someone replies to this post
Answer by Dr J Singh  on Wed 16, Jun 2010 03:07am:

Our doctors provide free answers to your questions. If you are happy with our services, please consider making a donation.
Click the button below to donate.


Please rate my answer (select the stars, no need to log in.)  

This question is open for comments.  Please share your opinion.

Comments


Name 

Email 

Security code
Enter the text as shown above


E-Mail me when someone replies to this post


 
What users are searching right now on Ask Medical Doctor:
can head injury cause autism     smlingwaterflowfrommyvigana     meds for burping     Search for answers     spinepromblems     MENARCHE     Diverticulitis     Angiographyreports     index     baks     FallenArch12407Everything     Sexual HealthA0     olive oil     itchybumpsonfingers     shudder shaking orgasm     Soda     Search for answers     petogen     old     blood clearing throat     Is there a blood test to determine if you have shingles     foraminalstenosis     watery eyes     jugularveins     hot spots and blue legs     movablelumpsundrthroat     Addiction     what to do for a wasp sting     Earache     3mm nodule left side     what is pylorest     Search for answers     undiagnosed     wounds that wont heal     whattypeofdoctorviewstinyobjectswithascope     will matrubutation effect my height     Hep c symptoms     stepped     obgyn     Sexual HealthA0     Lump on forehead     Search for answers     BoneMarrowEdema     Search for answers     lossoferection     likoreya     Search for answers     RecurringChestPain     bed     Arthritis     How often should you used the injection     Search for answers     first month abortaion side efect     Search for answers     bubbling     hsil     UCR     peripheralneuropathy     fungal     treatment for leukorrhea     uvulasurgery     vitamine     myspainelcorddemage     dryscrotum     tendon     badpaptest     goldenstaphmsra     antifungal creams for ring worm     Abdominalbloating     burn     nose bleed     TakingCoumadinandhave     hsil     shighra     UCR     Sexual HealthA0     peripheralneuropathy     fungal     obgyn     treatment for leukorrhea     stepped     Hep c symptoms     will matrubutation effect my height     whattypeofdoctorviewstinyobjectswithascope     wounds that wont heal     undiagnosed     what is pylorest     Earache     polycystkidney     what to do for a wasp sting     Addiction     movablelumpsundrthroat     hot spots and blue legs     jugularveins     watery eyes     Search for answers     unvoluntary     Shingles jab     spleenremoval     Sucking     passing     gotothetoilet     Birth     buthole     feverdays     Fluid     Search for answers     mage     glans     Dolevodynwork     Augu     Flu     Search for answers     infantsasthma     WATERY DISCHARGE     dehydration 7 year old     Pn     pilonidal20cyst     What does it mean when your doctor says you have an enlarged heart     Sexual HealthA0     shighra     TakingCoumadinandhave     nose bleed     Abdominalbloating     goldenstaphmsra     badpaptest     tendon     dryscrotum     myspainelcorddemage     vitamine     uvulasurgery     

©2011 - Ask Medical Doctor  |  All Rights Reserved
The site is not a replacement for professional medical opinion, examination, diagnosis or treatment. Always seek the advice of your medical doctor or other qualified health professional before starting any new treatment or making any changes to existing treatment. Do not delay seeking or disregard medical advice based on information written by any author on this site. No health questions and information on AskMedicalDoctor is regulated or evaluated by the Food and Drug Administration and therefore the information should not be used to diagnose, treat, cure or prevent any disease without the supervision of a medical doctor. Posts made to these forums express the views and opinions of the author, and not the administrators, moderators, or editorial staff and hence AskMedicalDoctor and its principals will accept no liabilities or responsibilities for the statements made.

Home | Terms & Conditions | Contact Us | Frequently Asked Questions | Disclaimer | Privacy Policy | Advertise with us
Stats